# SDR 95ZZZX2204

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5418A
- Make and model: Bolkms BO105CBS
- Aircraft serial: S800
- Engine: Allsn 250C20
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube Assy
- Part number: C1052050000113
- Condition: Loose
- Location: Engine Bleed
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AIRCRAFT WAS UNABLE TO MAINTAIN N2 RPM.  RETURNED TO BASE.  FOUND CUSTOMER BLEED AIR LINE LOOSE AT FIREWALL FITTING.
